# SDR 2025FA0000129

- Difficulty date: February 25, 2025
- Submitted: February 25, 2025
- Operation: General aviation
- Engine: Rroyce RB211TRENT76
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLS-ROYCE, TRENT 700 ENGINE (SERIAL NUMBER 41302), FAN CASE ABNORMAL FINDINGS DURING THE DISASSEMBLY.  AFTER THE REMOVAL OF THE FRONT FAN CASE ACOUSTIC PANELS DURING THE DISASSEMBLY TO ACCOMPLISH SB 72- AK803, THE FOLLOWING WERE FOUND:  CLECO FASTENER (FOD) FOUND STUCK BETWEEN THE PANEL'S BRACKET AT THE BDC POSITION OF THE FAN CASE.  2) QTY.2 OFF PIECES OF BROKEN MOUNTING BRACKET PNO.FW20663 WERE ALSO FOUND AT THE REMOVED PANEL AREAS.  
WHEN & WERE WAS THE PROBLEM DETECTED: 21-FEB-2025 AT SANAD, DURING DISASSEMBLY.  HOW WAS THE PROBLEM DETECTED: FRONT FAN CASE ACOUSTIC PANELS REMOVED TO PROVIDE ACCESS FOR ACCOMPLISHMENT OF SB 72-AK803 AND FINDINGS WHERE DETECTED (OBVIOUS) AFTER THE REMOVAL OF THE PANELS FROM THE FAN CASE.
